TV Grapevine

News. Entertainment. Life. You Heard It Through The (TV) Grapevine

CBS Fall 2021 Schedule

CBS Fall 2021 Schedule

0 0
Read Time:2 Minute, 41 Second

CBS Fall 2021 Schedule

CBS announced today the premiere dates for its 2021-2022 fall season that begins Monday, Sept. 20. The Network will roll out the strategic launches of five new shows and 22 returning series over several weeks. Highlights also include the season premiere of venerable 60 MINUTES on Sunday, Sept. 12, the 73RD EMMY AWARDS on Sunday, Sept. 19 and THE TONY AWARDS® PRESENT: BROADWAY’S BACK on Sunday, Sept. 26.

SUNDAY, SEPT. 12  
7:30-8:30 PM 60 MINUTES (54th Season Premiere) (**Football Doubleheader)
   
SATURDAY, SEPT. 18  
10:00-11:00 PM 48 HOURS (35th Season Premiere)
   
SUNDAY, SEPT. 19  
8:00-11:00 PM, LIVE ET/ 73RD EMMY AWARDS
5:00-8:00 PM, LIVE PT  
   
MONDAY, SEPT. 20  
8:00-8:30 PM THE NEIGHBORHOOD (4th Season Premiere)
8:30-9:00 PM BOB ♥ ABISHOLA (3rd Season Premiere)
9:00-10:00 PM NCIS (NTP) (19th Season Premiere)
10:00-11:00 PM NCIS: HAWAI ‘ I (SERIES DEBUT)
   
TUESDAY, SEPT. 21 (Three-episode crossover event)
8:00-9:00 PM FBI (NTP) (4th Season Premiere)
9:00-10:00 PM FBI: MOST WANTED (3rd Season Premiere at a special time)
10:00-11:00 PM FBI: INTERNATIONAL (SERIES DEBUT at a special time)
   
WEDNESDAY, SEPT. 22  
8:00-10:00 PM SURVIVOR (2-Hour 41st Season Premiere)
10:00-11:00 PM BIG BROTHER
   
SUNDAY, SEPT. 26  
7:00-8:00 PM 60 MINUTES (Regular Time Period)
8:00-9:00 PM BIG BROTHER
9:00-11:00 PM THE TONY AWARDS® PRESENT: BROADWAY’S BACK!
   
TUESDAY, SEPT. 28  
8:00-9:00 PM FBI
9:00-10:00 PM FBI: INTERNATIONAL (Regular Time Period)
10:00-11:00 PM FBI: MOST WANTED (Regular Time Period)
   
WEDNESDAY, SEPT. 29  
8:00-9:00 PM SURVIVOR (Regular Time Period)
9:00-11:00 PM BIG BROTHER (Live Season Finale)
   
FRIDAY, OCT. 1  
8:00-9:00 PM S.W.A.T. (NTP) (5th Season Premiere)
9:00-10:00 PM MAGNUM P.I. (4th Season Premiere)
10:00-11:00 PM BLUE BLOODS (12th Season Premiere)
   
WEDNESDAY, OCT. 6  
8:00-9:00 PM SURVIVOR
9:00-10:00 PM TOUGH AS NAILS (NTP) (3rd Season Premiere)
10:00-11:00 PM CSI: VEGAS (SERIES DEBUT)
   
THURSDAY, OCT. 7  
8:00-8:30 PM YOUNG SHELDON (5th Season Premiere)
8:30-9:00 PM UNITED STATES OF AL (2nd Season Premiere)
9:00-9:30 PM GHOSTS (SERIES DEBUT)
9:30-10:00 PM B POSITIVE (2nd Season Premiere)
10:00-11:00 PM BULL (NTP) (6th Season Premiere)
   
SUNDAY, OCT. 10  
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE EQUALIZER (2nd Season Premiere)
9:00-10:00 PM NCIS: LOS ANGELES (13th Season Premiere)
10:00-11:00 PM SEAL TEAM (NTP) (5th Season Premiere)
   
FRIDAY, OCT. 22  
8:00-9:00 PM THE ACTIVIST (SERIES DEBUT)
  (S.W.A.T. Returns Dec. 3)

About Post Author

Sammi Turano

Sammi has been a journalist for over a decade, specializing in entertainment, lifestyle, sports and celebrity news. She is the owner of TVGrapevine and Football in High Heels and the Host of Grapevine in High Heels With Sammi.
Happy
Happy
0 %
Sad
Sad
0 %
Excited
Excited
0 %
Sleepy
Sleepy
0 %
Angry
Angry
0 %
Surprise
Surprise
0 %